# SDR 99ZZZX2085

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115BH
- Make and model: Cessna 340A
- Aircraft serial: 340A1531
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08411066
- Condition: Failed
- Location: Mlg
- Part time: 5,954 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION REVEALED RIGHT INBOARD DOOR HANGING DOWN.  INVESTIGATION FOUND RETRACT BELLCRANK BROKEN WHICH ALLOWED DOOR TO HANG FREE.  PART SUBMITTED TO CESSNA FOR EVALUATION.
